# SDR HEEA063235

- Difficulty date: August 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Encoder
- Part number: 5035P2P44
- Condition: Out Of Adjust
- Location: Altimeter
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENCODING OFF 115 DEGREES ON ALTIMETER.
